Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120183


Title: Distribution of a random functional of a Ferguson-Dirichlet process over the unit sphere.
Authors: 姜志銘
Jiang, Thomas J.
郭錕霖
Kuo, Kun-Lin
Contributors: 應數系
Date: 2008
Issue Date: 2018-09-27 17:17:38 (UTC+8)
Abstract: Jiang, Dickey, and Kuo [12] gave the multivariate c-characteristic function and showed that it has properties similar to those of the multivariate Fourier transformation. We first give the multivariate c-characteristic function of a random functional of a Ferguson-Dirichlet process over the unit sphere. We then find out its probability density function using properties of the multivariate c-characteristic function. This new result would generalize that given by [11].
Relation: ELECTRONIC COMMUNICATIONS in PROBABILITY,Volume 13, paper no. 49, 518-525.
Data Type: article
DOI 連結: http://dx.doi.org/10.1214/ECP.v13-1416
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1416-4749-1-PB.pdf103KbAdobe PDF110View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing